Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR TWO PAIRS OF MAPPINGS SATISFYING A ϕ-IMPLICIT RELATION IN 0 - COMPLETE PARTIAL METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA
e-mail address: vpopa@ub.ro
2. "Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA
e-mail address: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

In this paper a general fixed point theorem for two pairs of mappings satisfying a φ - implicit relation is proved. As application we obtain a fixed point theorem for a sequence of mappings in 0 - complete partial metric spaces, different by results from [24]

Keywords:

fixed point, weakly compatible mappings, sequence of mappings, φ - implicit relation.

Code [ID]:

SSRSMI201801V28S01A0007 [0004814]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu